It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


So, how are you doing today? It is day two back on your Lexapro. I took the Zoloft last night, no problems, at first. I could not sleep well, so I took a Xanax, and still had troubles. I think I was so anxious waiting for something to happen. I woke up for good at 6am, and was so worried about my heart that I took my Inderal, and then about 20 minutes later got really sick to my stomache. It went away, but was nauseated bad for an hour. I am really tired right now, and lightheaded, but I htink some of it is from not sleeping well too. I hope I made the right decision between the two, but unless I tried something I would never know.
My heart is a little skippy today, I hate that. It does it when I'm tired, or if my heart rate gets to low (which it definetely isn't) or dehydrated. Basically the same causes that give me svt episodes too.
Hey, does your Dr. think that your svt can go away? I mean, does he have any idea what causes it? I've heard some people with svt say that it sometimes can get better and go away, but I don't know if that is true. What do you think?
Talk to you later!
Michelle
Well, now I'm regretting trying this one instead of the Lexapro. Shoot, hard to tell whether it is the med or the severe stress I had last night, and obviously am still having. You never know tho unless you try it. I know people that love both of them, and so thought that since I have so many disorders that Zoloft would be better to try first. Plus, it seems to have much less side effects than Lexapro, at least that is what I read on a drug information website. Although, I've heard the Lexapro is supposed to have very little side effects.
How are you doing, still good on the Lexapro? Have you noticed it lowering your heart rate more? It certainly did that with my beta blocker, which is ok, I guess because than I could take less of the bb. The Zoloft so far has increased my pulse, both yesterday and today. I'm so anxious and agitated. I ended up taking another Xanax and it has helped, but I'm mostly tired now.
Now I'm not sure whether to take another dose tonight or stop. I hate to give up after two days, but man, if I get any more manic today, I may lose it big time!
Michelle
I know it will work out, just really upset. I am not sure whether to take tonight's dose, or just quit again for now. I am so tired of living this way, I really want to feel better, not worse. I know that sometimes side effects can be worse for the first few weeks, but like you said, these are pretty severe side effects. With having SVT, I don't like my heart racing. I have a huge medicine phobia, no wonder. I don't know what to do, jeez I hate to be a quitter after two days, but if I wake up one more day the way I did this morning, I will lose it. I felt manic, bad. Even right now my legs are super restless.
I took Lexapro for two days last week, and got very very sick when I started it. But the Dr. said he thinks I just developed an upper respiratory infection, because the entire town I'm in has the same exact thing, and it was coincidence that they happened when I took Lexapro. But I do remember Lexapro really lowered my hr and bp, bad, so I knew I would have to not take my night dose of bb if I took it again. It also gave me night sweats, which I hate, because I've been having hot flashes as it is. Did you experience any side effects when you very first started Lexapro?
Michelle





All times are GMT -7. The time now is 06:08 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!